Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Lisinopril
    avatar
    An_246390 posted:
    I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I went ooff lisinopril for 3 days and it seemed to clear up but went back on it and the rash reappeared. I am out of town so I cannot go see my doctor at this time. Does anyone else have this side effect and have any options for a replacement. This drug has been very effective in managin my BP.
    Was this Helpful?
    0 of 0 found this helpful
    Reply
     
    avatar
    billh99 responded:
    A rash is one of the possible side effects listed on the inserts.
     
    avatar
    Haylen_WebMD_Staff replied to billh99's response:
    Here is additional information on your medication from the WebMD Drugs & Medication Center:

    Lisinopril: Side Effects, Usage, Warnings, Interactions


    There are over 3,000 user reviews of the drug as well.

    Even though you are out of town, you can give your doctors office a call - he might be able to prescribe an optional drug that you can fill even if you are out of town.

    Safe travels!

    Haylen
     
    avatar
    derfberger responded:
    took lisinopril 40 mgs for 6 months. Then after switching to a cardiologist was put on 20 mgs plus hydrochlorothiazide ( diuretic). Did the job but developed a slight cough that woke me up at night. Also my creatine went up. Dr said no connection . Kaiser study says different 7% of those who took Lisinopril had as much as a 30% increase in Creatin leverl.

    So he switched me to Losartan plus HCTZ. similar but not exactly an ACE inhibitor

    No more cough. B P normal


    Helpful Tips

    3 reasons your iPhone is better than pen and paper for tracking blood pressure
    1. Reminders to help you never miss a reading! When you track your blood pressure (BP) with an App, it's always with you. You can ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center